# SDR 2004F00185

- Difficulty date: May 11, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N477TA
- Make and model: Airbus A320-233
- Aircraft serial: 1113
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AIRCRAFT DIVERTED TO MIAMI, DUE PILOT REPORTED MODERATED STRUCTURAL VIBRATION.  THE AIRCRAFT LANDED WITHOUT ANY OTHER DISCREPANCY, AND STILL ON GROUND FOR MAINTENANCE.  (M)
